# SDR CALA9700347

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK AT UPPER MOUNT BOLT OF NR 1 KREUGER FLAP ACTUATOR OUTBOARD UPPER SUPPORT ANGLE.  A REPLACEMENT ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
